# SDR AALA20120324011

- Difficulty date: March 24, 2012
- Submitted: March 26, 2012
- Operation: Air carrier
- Aircraft: N555AN
- Make and model: Doug DC-9-82
- Aircraft serial: 53085
- Aircraft time: 61,189 hours, 31,534 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Proximity Sensor
- Condition: Obstructed
- Location: Le Slat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED SLAT DISAGREE LIGHT WOULD NOT EXTINGUISH.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  PROXIMITY BOX SHOWED FAULT FOR D SENSOR RIGHT WING.  INSPECTED SENSOR AND FOUND DEBRIS STUCK IN PLUNGER ARM FOR SENSOR TARGET.  CLEANED AREA.  SYSTEM GROUND CHECK NORMAL OPERATION.
